JournalszaaVol. 6, No. 2pp. 159–174

Dualität bei Steuerungsproblemen mehrfacher Integrale

  • Sabine Pickenhain

    Brandenburgische Technische Universität Cottbus, Germany
Dualität bei Steuerungsproblemen mehrfacher Integrale cover

Abstract

A duality is presented for problems of optimal control with multiple integrals. In the centre of interest the question on strong duality stands. The mean idea is to study the bi-dual problem to the given optimal control problem. It succeeds to get relations between flow problems in, the sense of Young and Klötzler and to find a new possible approach to assertions on strong duality for control problems with multiple integrals.

Cite this article

Sabine Pickenhain, Dualität bei Steuerungsproblemen mehrfacher Integrale. Z. Anal. Anwend. 6 (1987), no. 2, pp. 159–174

DOI 10.4171/ZAA/239